Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 8, 2020, 8:29 PM EDT for Clinch County, Echols County, Georgia. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 8:29 PM EDT (00:29 UTC)
- Expired
- Apr 8, 2020, 9:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clinch County, GA, Echols County, GA
The radar
The Moody AFB radar (KVAX), 4 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 8:48 PM EDT | FUNNEL CLOUD | 4 W Du Pont, GA | MULTIPLE REPORTS OF A FUNNEL CLOUD OCCURING WEST OF DU PONT. TIME OF EVENT ESTIMATED BY RADAR. |
| Apr 8, 8:50 PM EDT | HAIL 0.88 | Du Pont, GA | REPORT OF NICKEL-SIZED HAIL FALLING IN DU PONT MEASURING 7/8 INCH IN DIAMETER. TIME OF EVENT ESTIMATED BY RADAR. |
| Apr 8, 9:00 PM EDT | HAIL 1 | 5 W Homerville, GA | QUARTER-SIZED AIL HAS BEEN REPORTED FALLING ON HWY 37, WEST OF HOMERVILLE, MEASURING 1 INCH IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 936 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.3
The text
As transmitted.
895
WUUS52 KJAX 090029
SVRJAX
GAC065-101-090115-
/O.NEW.KJAX.SV.W.0039.200409T0029Z-200409T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
829 PM EDT Wed Apr 8 2020
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Echols County in southeastern Georgia...
Western Clinch County in southeastern Georgia...
* Until 915 PM EDT.
* At 829 PM EDT, a severe thunderstorm was located near Lakeland,
moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Homerville, Statenville, Du Pont, Mayday and Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
3085 8309 3085 8301 3086 8301 3087 8297
3116 8297 3114 8272 3066 8260 3066 8313
TIME...MOT...LOC 0029Z 299DEG 28KT 3106 8313
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
HESS1 follow-up statement
212
WWUS52 KJAX 090112
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
912 PM EDT Wed Apr 8 2020
GAC065-101-090122-
/O.EXP.KJAX.SV.W.0039.000000T0000Z-200409T0115Z/
Echols GA-Clinch GA-
912 PM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR ECHOLS AND WESTERN CLINCH
COUNTIES WILL EXPIRE AT 915 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
3085 8309 3085 8301 3086 8301 3087 8297
3116 8297 3114 8272 3066 8260 3066 8313
TIME...MOT...LOC 0112Z 299DEG 28KT 3090 8279
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:45 PM EDT, 44 minutes earlier.
Area forecast discussion, Apr 8, 7:45 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 745 PM EDT Wed Apr 8 2020 .AVIATION... [Through 00Z Friday] Scattered showers and thunderstorms are moving through SE Georgia and portions of NE Florida this evening, from out of the W. GNV and SGJ will see the least amount of activity, with the Duval sites and SSI having bouts of storms move through off and on until about 04-05Z. Ceilings are expected to drop overnight to IFR and near IFR levels and then lift around midmorning on Thursday. Winds will persist to be from out of the west, building in the early afternoon tomorrow to about 10-15 mph with gusts of 25-30 mph. && .PREV DISCUSSION [524 PM EDT]... .NEAR TERM [Through Thursday]... Shortwave troughing will quickly traverse northern Alabama late this afternoon and will dive through south central Georgia during the evening hours, moving offshore shortly after midnight. This system will tap into the unseasonably warm and humid air mass over our region to develop widely scattered convection for southeast GA and for locations along the Interstate 10 corridor. ML CAPE values around 1500 j/kg late this afternoon and impressive westerly speed shear will present a threat for isolated supercell thunderstorm development, particularly for inland portions of southeast Georgia and the far northern Suwannee Valley, mainly along and north of I-10. Downburst winds of 40-60 mph and hail will be the primary threats with this activity, which is expected to move briskly east-southeastward through around midnight before forcing aloft weakens. Although overall coverage may not warrant a convective watch box issuance from the Storm Prediction Center, a "Slight Risk" for severe thunderstorm development remains in place near the confluence of the Altamaha and Ocmulgee Rivers, with a "Marginal Risk" in place elsewhere across southeast GA and extending southward to the I-10 corridor west of metro Jacksonville. There are some hints in the short-term, high resolution guidance that another squall line well in advance of a cold front could hold together during the predawn hours as it dives through north and then central GA, so we cannot rule out another round of convection around sunrise along the Altamaha River. Lows tonight will only fall to the upper 60s to near 70. An outflow boundary from what will likely be a weakening squall line moving towards the Altamaha River early on Thursday morning could trigger some isolated convection on Thursday afternoon along the I-10 corridor, well in advance of a strengthening cold front that will be traversing the southeastern states. Otherwise, forcing aloft tomorrow appears to be rather weak as subsidence prevails in the wake of tonight's shortwave trough. This will result in a breezy and hot day region-wide, with highs soaring to the upper 80s and lower 90s, with westerly winds sustained at 15-20 mph and occasional gusts to 25-30 mph during the afternoon hours. .SHORT TERM [Thursday Night Through Saturday Night]... Troughing aloft will briefly dig over the eastern United States on Friday, with brisk westerly flow aloft bringing the next shortwave trough across the I-10 corridor on Friday morning in the wake of the cold frontal passage. Mid and high altitude cloud cover will begin to increase from west to east on Thursday night, with a significant cold front pushing southeastward through our region during the overnight and predawn hours. Winds will shift to northwesterly in the wake of the cold frontal passage, with cooler air crossing the Altamaha and Ocmulgee Rivers before sunrise, with lows falling into the 50s for inland southeast Georgia, while low to mid 60s prevail elsewhere. Scattered showers will be possible on Friday morning beneath the progressive shortwave trough, mainly across northeast and north central Florida. Breezy northwesterly winds early in the day will shift to northerly by afternoon, and skies will rapidly clear from northwest to southeast during the afternoon hours. Highs will only climb to the upper 60s and lower 70s, which is about 7-11 degrees below mid-April climatology. Lows on Friday night will fall into the 40s for all inland locations, with a few locations in southeast Georgia possibly falling to around 40 by early Saturday morning as high pressure briefly builds into the southeastern states and allows for winds to decouple. Lows may fall below 50 all the way to coastal southeast Georgia, with lower 50s expected along the northeast Florida coast. Zonal flow aloft will resume over our region on Saturday downstream of a closed cyclone that will be impacting the desert southwest. Surface ridging will begin to strengthen as it pushes towards the South Carolina coast by late Saturday afternoon. Otherwise, light onshore winds and slowly rising heights aloft will allow highs to rebound into the 70s, with a few highs around 80 possible for inland portions of north central Florida. Warm frontogenesis is then progged over our region on Saturday night as our local pressure gradient tightens in response to strengthening high pressure off the Carolina coast. Model blends currently advertise numerous showers developing over southeast GA after midnight as low pressure organizes over the lower Mississippi Valley, with scattered convection possible towards sunrise on Easter Sunday over northeast Florida in the warm sector. Breezy southeasterly winds will develop on Saturday night at coastal locations, while increasing cloudiness and warm air advection keep lows in the upper 50s over inland southeast Georgia and the 60s elsewhere. .LONG TERM [Sunday Through Wednesday]... Potent shortwave troughing ejecting from the Desert Southwest on Saturday will gradually fill as it accelerates northeastward through the lower Mississippi and Tennessee Valleys on Sunday. Numerous showers and thunderstorms will be possible near the Altamaha and Ocmulgee Rivers, mainly during the morning hours as this storm system's warm front lifts northward. Widely scattered convection will remain possible in the warm sector, mainly along the inland moving Gulf coast sea breeze boundary during the mid to late afternoon hours. Highs on Easter Sunday will soar to the lower 90s for inland northeast and north central FL, with mid to upper 80s elsewhere. Numerous showers and thunderstorms are then expected Sunday night and Monday along the frontal boundary that will be stalling over our region as shortwave troughing lifts north northeastward through the Mid-Atlantic states. Waves of low pressure developing along this stalled boundary will likely bring additional rounds of convection to our region through midweek. Temperatures and humidity levels will remain well above normal through at least Tuesday, with some cooling expected towards midweek as the frontal boundary slowly slips southward. .MARINE... Breezy west-southwesterly winds will continue well ahead of a cold front that will dive into the southeastern states on Thursday morning. Small Craft should Exercise Caution both near shore and offshore tonight, with seas offshore expected to remain in the 4-6 foot range through Thursday night. Isolated thunderstorms will be possible in the waters from St. Augustine northward tonight. The cold front will cross our local waters from north to south after midnight Thursday night, with a brief period of Small Craft Advisory conditions and showers expected on Friday morning as north-northwesterly winds surge in the wake of this departing front. Seas offshore will briefly build to 5-7 feet on Friday before subsiding below Caution levels on Friday evening as high pressure builds into the southeastern states. High pressure will move off the Carolina coastline by Saturday evening, with light onshore winds resuming on Saturday followed by steadily increasing southeasterly winds Saturday night as Atlantic high pressure strengthens downstream of a developing storm system over the southern Plains states. Strong southerly winds will prevail Sunday through Monday, with Small Craft Advisories likely and increasing chances for showers and thunderstorms. .FIRE WEATHER... Breezy westerly surface and transport winds will continue through sunset this evening, with increasing chances for showers and thunderstorms through midnight for locations along and north of the Interstate 10 corridor. Breezy westerly surface and transport winds will redevelop on Thursday morning, with winds shifting to west-northwesterly during the late afternoon hours in southeast GA. These winds will combine with elevated mixing heights and highs approaching 90 degrees to produce high dispersion values during the afternoon hours area-wide. Minimum relative humidity values will fall to around 35 percent for locations east of the I-75 corridor on Thursday afternoon. Surface and transport winds will then shift to north-northwesterly Thursday night and Friday. .HYDROLOGY... Elevated water levels reaching near Action stage will be possible along the Atlantic coast during this evening's high tide due to peak astronomical tides associated with the Supermoon, which will be negated by breezy offshore winds. A Coastal Flood Statement continues through tonight. && .PRELIMINARY POINT TEMPS/POPS... AMG 68 88 57 69 41 / 60 20 0 10 0 SSI 69 90 60 66 50 / 60 10 0 20 0 JAX 69 92 62 70 43 / 30 20 0 30 0 SGJ 70 91 64 69 52 / 10 20 0 30 0 GNV 69 89 64 70 47 / 20 10 0 40 0 OCF 69 87 66 72 50 / 20 10 0 40 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Apr 8, 7:30 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
730 PM EDT Wed Apr 8 2020
FLZ020-021-GAZ162-090015-
Hamilton FL-Suwannee FL-Echols GA-
730 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE...HAMILTON AND
SOUTHWESTERN ECHOLS COUNTIES UNTIL 815 PM EDT...
* At 730 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Blue Springs, or near Madison,
moving east at 25 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Live Oak, Jasper, Jennings, Suwannee Springs, Statenville, Suwannee
River State Park, Blue Springs and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3063 8314 3071 8313 3080 8298 3057 8279
3025 8281 3034 8321 3035 8319 3038 8319
3039 8317 3041 8318 3042 8322 3046 8322
3047 8324 3052 8324 3055 8326 3059 8326
3063 8327
TIME...MOT...LOC 2330Z 261DEG 23KT 3048 8331
HESSSpecial weather statement, Apr 8, 7:43 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
743 PM EDT Wed Apr 8 2020
FLZ024-025-GAZ364-090030-
Inland Duval FL-Inland Nassau FL-Western Charlton GA-
743 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
NORTHWESTERN DUVAL AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 830 PM
EDT...
* At 742 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near St. George, or 17 miles
southwest of Hilliard, moving east at 30 mph.
* Penny size hail and winds in excess of 45 mph possible with this
storm.
* Locations impacted include...
Callahan, Jacksonville International Arpt, Cisco Gardens, Nassau
Village-Ratliff, St. George and Ratliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3034 8171 3045 8220 3049 8220 3051 8223
3052 8223 3053 8224 3056 8223 3057 8221
3064 8219 3061 8166
TIME...MOT...LOC 2342Z 279DEG 25KT 3054 8215
HESSSpecial weather statement, Apr 8, 7:44 PM EDT, 45 minutes before
Special Weather Statement National Weather Service Jacksonville FL 744 PM EDT Wed Apr 8 2020 GAZ162-163-350-364-090030- Clinch GA-Western Charlton GA-Echols GA-Southern Ware GA- 744 PM EDT Wed Apr 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS... SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND WEST CENTRAL CHARLTON COUNTIES UNTIL 830 PM EDT... * At 744 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Needmore, or 8 miles northwest of Fargo, moving east at 30 mph. * Penny size hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Fargo, Stephen Foster State Park and Needmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3063 8276 3081 8276 3086 8220 3057 8220 TIME...MOT...LOC 2344Z 269DEG 25KT 3073 8269 HESS
Special weather statement, Apr 8, 7:47 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
747 PM EDT Wed Apr 8 2020
GAZ149-163-250-350-090030-
Atkinson GA-Clinch GA-Northern Ware GA-Southern Ware GA-
747 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATKINSON...NORTHWESTERN
WARE AND NORTHERN CLINCH COUNTIES UNTIL 830 PM EDT...
* At 747 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southwest of Pearson, moving
east at 25 mph.
* Penny size hail and winds in excess of 45 mph possible with this
storm.
* Locations impacted include...
Homerville, Pearson, Argyle, Manor, Cogdell, Dixie Union, Millwood
and Axson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3132 8300 3134 8242 3093 8250 3112 8297
3118 8297 3119 8305
TIME...MOT...LOC 2347Z 285DEG 22KT 3122 8295
HESSSpecial weather statement, Apr 8, 7:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
757 PM EDT Wed Apr 8 2020
GAZ132>136-090045-
Bacon GA-Appling GA-Coffee GA-Jeff Davis GA-Wayne GA-
757 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE...NORTHWESTERN
BACON...NORTHWESTERN WAYNE...APPLING AND JEFF DAVIS COUNTIES UNTIL
845 PM EDT...
* At 757 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Alston to
7 miles southeast of Rhine. Movement was southeast at 25 mph.
* Penny size hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Baxley, Hazlehurst, Broxton, Ambrose, Graham, Surrency, Plant
Hatch, Pridgen, West Green and Snipesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3197 8243 3190 8219 3191 8213 3189 8212
3190 8211 3186 8212 3182 8202 3179 8199
3179 8195 3177 8195 3149 8310 3161 8306
3166 8300 3179 8299 3178 8287 3192 8268
3193 8259 3196 8256
TIME...MOT...LOC 2357Z 324DEG 22KT 3208 8247 3190 8312
HESSSpecial weather statement, Apr 8, 8:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
803 PM EDT Wed Apr 8 2020
FLZ024-025-124-125-GAZ165-166-090045-
Inland Duval FL-Inland Nassau FL-Coastal Nassau FL-Coastal Duval FL-
Inland Camden GA-Coastal Camden GA-
803 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTH CENTRAL DUVAL AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 845 PM EDT...
* At 803 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Callahan, moving east at 30
mph.
* Nickel size hail and wind gusts of 50 to 55 mph possible with this
storm.
* Locations impacted include...
St. Marys, Kingsland, Hilliard, Callahan, Kings Bay Base, Yulee,
Nassau Village-Ratliff and Ratliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3048 8199 3056 8201 3058 8201 3060 8202
3061 8203 3066 8204 3082 8152 3055 8144
TIME...MOT...LOC 0003Z 256DEG 24KT 3060 8192
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:10 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Ware | 35 min |
| Apr 8, 8:17 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 43 min |
| Apr 8, 8:20 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis, Wayne | 40 min |
| Apr 8, 8:33 PM EDT | Special Weather Statement | JAX | Ware | 42 min |
| Apr 8, 8:36 PM EDT | Tornado Warning | JAX | Clinch, Echols | 24 min |
| Apr 8, 8:48 PM EDT | Special Weather Statement | JAX | Camden | 42 min |
| Apr 8, 8:58 PM EDT | Special Weather Statement | JAX | Bacon, Brantley, Pierce, Wayne | 47 min |
| Apr 8, 9:00 PM EDT | Special Weather Statement | JAX | Charlton | 45 min |
| Apr 8, 9:11 PM EDT | Special Weather Statement | JAX | Charlton, Clinch | 49 min |
| Apr 8, 9:42 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| Apr 8, 9:45 PM EDT | Special Weather Statement | JAX | Glynn | 45 min |
| Apr 9, 7:58 AM EDT | Special Weather Statement | JAX | Appling | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.